# SDR 9718399881

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND CORROSION ON SKIN AT FS 693, LONGERON 30.  REPAIRED PER EA 98-113057.
